# SDR MALA070061

- Difficulty date: May 8, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 23,544 hours, 25,669 cycles
- Engine: Ge CT79B
- Engine time: 18,343 hours, 20,299 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED CLOSED LIGHT ILLUMINATED.  RESET AND IT ILLUMINATED AGAIN.  FOLLOWED BY TEMP UNCONTROLLABLE.  CREW SHUTDOWN RIGHT ENGINE.  REPLACED RT ENGINE PRSOV AND REPLACED RT RHEOSTAT ON AIRCONDITIONING PANEL.  OPS CHECK GOOD.
